# SDR NSVA2011098

- Difficulty date: April 28, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 6,807 hours, 6,698 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB CREW WENT TO RETRACT THE GEAR AND THE RIGHT SIDE WOULD NOT RETRACT.  FOUND AIRCRAFT OUT OF NORMAL CONFIGURATION, ALTERNATE EXTENSION DOOR WAS FOUND OPEN WHICH WILL CAUSE THE GEAR NOT RETRACT NORMALLY.  RESTORED ALTERNATE EXTENSION SYSTEM TO NORMAL CONFIGURATION REF AMM SDS 32-34-00.
